# SDR CALA2016071800428

- Difficulty date: July 16, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N27908
- Make and model: Boeing 787-8
- Aircraft serial: 36400
- Aircraft time: 12,066 hours, 1,412 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 483Z1100
- Condition: Burned
- Location: Bs 2039
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON SKIN BS 2039 1/2" DIA 1 PLY DEEP (0.009") BETWEEN S37 - 38R.  WITHIN LIMITS IAW SRM B787-A-53-80-01-02A-661A-A TABLE 1.
